On Aperiodicity Problem of Polynomial Polytopes

Research output: Contribution to journalArticlepeer-review


Necessary and sufficient conditions for aperiodicity and strict aperiodicity of polynomial polytopes are presented in terms of the root properties of vertex polynomials.

Original languageEnglish
Pages (from-to)812-815
Number of pages4
JournalIEEE Transactions on Automatic Control
Issue number6
Publication statusPublished - Jun 1992
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'On Aperiodicity Problem of Polynomial Polytopes'. Together they form a unique fingerprint.

Cite this